To populate Scholarly, sign in here .


Title Local times for multifractional Brownian motion in higher dimensions: A white noise approach
Posted by Wolfgang Bock
Authors Bock, Wolfgang; da Silva, Jose Luis; Suryawan, Herry P.
Publication date 2016
Volume 19
Issue 4
Abstract We present the expansion of the multifractional Brownian motion (mBm) local time in higher dimensions, in terms of Wick powers of white noises (or multiple Wiener integrals). If a suitable number of kernels is subtracted, they exist in the sense of generalized white noise functionals. Moreover, we show the convergence of the regularized truncated local times for mBm in the sense of Hida distributions.